Item #: 1430
Our Price: $7.08
Quantity:
 

Description 

Temporarily relieves minor aches and pains due to: minor pain of arthritis muscular aches backache menstrual cramps headache toothache and the common cold. Temporarily reduces fever. Active ingredient is Naproxen (200 mg.) 6 per bag.

Reviews

Be the first to submit a review on this product!
Review and Rate this Item

Other Items In This Category